# SDR ASAA2023050343094

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,678 hours, 10,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON RECALL. GROUNDED - YES. VERIFIED FAULT, ACCOMP. PACK TEMP CONT. BITE #2 CONT. NO FAULTS, #1 SHOWS FAULT THIS PACK TCV (V139). CLEARED FAULT, REACCOMP. PACK TEMP CONT. BITE NO FAULTS. ACCESSED L/H PACK AREA ACCOMP. G.V.I. NO DEFECTS NOTED CLOSED PNL. RAN BITH PACKS TO FULL COLD FOR 12MIN & FULL HOT FOR 8 MIN NO PACK LIGHT ILLUMINATED. REF. B737-900 FIM 21-62 TASK 801 & FIM 21-62 TASK 830 & B737-900 AMM 21-51-00-010-26.
